# SDR DALA2015090305441

- Difficulty date: September 2, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 51,432 hours, 20,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY LT SIDE BS 864 VACUUM WASTE COMPARTMENT SUPPORT STANCHION LOWER ATTACH ANGLE CRACKED.  MAINTENANCE REMOVED CRACKED ATTACH ANGLE IN AFT CARGO PIT LT SIDE BS 864.  RECEIVED NEW ANGLE, PN 149A8109U114 FROM STORES, LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-05.
